The Differential of a Quasi-conformal Mapping of a Carnot-Caratheodry Space.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 402-433
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic space, rigidity theorem, Heisenberg group, quasiconformal mappings, Carnot-Carathéodory spaces
@article{GFA_1995__5_4_58195,
author = {G.A. Margulies and G.D. Mostow},
title = {The {Differential} of a {Quasi-conformal} {Mapping} of a {Carnot-Caratheodry} {Space.}},
journal = {Geometric and functional analysis},
pages = {402--433},
year = {1995},
volume = {5},
number = {4},
zbl = {0910.30020},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58195/}
}
G.A. Margulies; G.D. Mostow. The Differential of a Quasi-conformal Mapping of a Carnot-Caratheodry Space.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 402-433. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58195/